MAUDE Adverse Event Report: MEDTRONIC IRELAND SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY

MEDTRONIC IRELAND SILVERHAWK BTK; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number P4028
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was attempting to use silverhawk btk directional atherectomy during procedure to treat a moderately calcified plaque lesion in the proximal to mid posterior tibial artery (pta) to anterior tibial artery (ata) with 30% stenosis.The device was inspected with no issues noted.The device was prepped per ifu with no issues identified.It was reported that a break occurred where the wire came out of side of nose cone.Unsure if there was a damage to the tecothane.The plaque did not embolize due to the event.The tip/nose cone did not detach from hinge pin.There was no vessel damage due to event.The lesion was treated with a balloon to complete the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
Product analysis the device was returned loaded on a 0.014¿ guidewire, which is bent and kinked visual inspection of the housing confirms that the guidewire lumen on the distal end of the torque shaft is ripped medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SILVERHAWK BTK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13947873
Report Number9612164-2022-01233
Device Sequence Number6524662
Product Code MCW
UDI-Device Identifier00643169968455
UDI-Public00643169968455
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberP4028
Device Catalogue NumberP4028
Device Lot Number0010920829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexMale